MathSciNet Relay Station
MathSciNet bibliographic data
MR2059224 11G18 (11F30 11F37 11G50 14G35 14G40)
Kudla, Stephen S.; Rapoport, Michael; Yang, Tonghai Derivatives of Eisenstein series and Faltings heights. Compos. Math. 140 (2004), no. 4, 887–951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement